Volume 3, Issue 1-2, May 1996, Pages 40 - 50
On Asymptotic Methods in the Theory of Differential Equations of Mathematical Physics
Available Online 1 May 1996.
- https://doi.org/10.2991/jnmp.1996.3.1-2.3How to use a DOI?
- In 1807 Fourier suggested a original method of solving partial differential equations. The method is known to lead to ordinary differential equations containing some arbitrary parameter...
- Open Access
- This is an open access article distributed under the CC BY-NC license.
Cite this article
TY - JOUR AU - Mykola SHKIL PY - 1996 DA - 1996/05 TI - On Asymptotic Methods in the Theory of Differential Equations of Mathematical Physics JO - Journal of Nonlinear Mathematical Physics SP - 40 EP - 50 VL - 3 IS - 1-2 SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.1996.3.1-2.3 DO - https://doi.org/10.2991/jnmp.1996.3.1-2.3 ID - SHKIL1996 ER -